CareOne Pain Relief Ibuprofen 200 mg Caplets

CareOne Pain Relief Ibuprofen 200 mg Caplets

500 ct btl

Warnings

Do not use if printed seal under cap is broken or missing.

Details

500 caplets (Capsule-shaped tablets). Tablets, 200 mg. Pain reliever/fever reducer (NSAID). Our Rx pharmacists recommend. Compare to the active ingredient in Advil Ibuprofen Tablets (This product is not manufactured or distributed by Pfizer consumer healthcare, distributor of Advil ibuprofen tablets). For product questions or concerns contact ua at 1-877-846-9949.

Country of Origin

Made In India.

Manufacturer

Ahold USA

Phone

877-846-9949